# SDR DHL2004809521

- Difficulty date: January 17, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 3645612U
- Condition: Cracked
- Location: Boost Pump
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ALT TANK AFT BOOSTER PUMP BRACKET CRACKED.  REMOVED AND REPLACED AFT BOOSTER PUMP BRACKET (NR 4 ALT TANK) IAW SRM 51-1-20D PG 9, 21 SRM 51-3-1 PG 2A.
